# SDR DALA2015083005428

- Difficulty date: August 27, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB ON DAMAGED ON REPAIR, BS 541 AND X=60.  REMOVED, FABRICATED AND INSTALLED REPAIR IAW SRM 51-30-02, 51-10-05 AND 53-20-02.
